Posted by: Marshaan | 2012-03-19

Urgent Hairloss help!

hello doc

i am 16 years old and i am experiening some strange hair loss, i cannot explain why. I take Vital multitime teens for men and i did colour my hair tow months ago, but i only notice the loss recently. i thought i might have scalp infection and saw the docto. he said it doesnt look like anything bad and now i use selsun. what could it be,how long will it take to stop, and more importantly how do i stop it.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageTeen expert

Hi Marshaan,

it may have been the hair colouring that you used that caused this. Take the medication as prescribed by your doctor but if it continues go back to your doctor for further advice.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Fransie | 2012-06-15



Reply to Fransie
Posted by: G-Dad | 2012-04-16

I found that shampoo also causes hair loss, try changing your shampoo.

Reply to G-Dad
Posted by: xyz | 2012-03-20

Why do you colour your hare, when did it start before the couloring or after. The chemicals in these products can be the cause.You can also try to get a bottle of " Bergmont essens" at the chemist and put that into your shampoo, this migt help. Hope this help.

Reply to xyz

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.